# SDR SWAA117616

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 60,224 hours, 50,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 6547973
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND ANGLE CRACKED AT BS 615, LBL 65.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
